# SDR SCNA20240116010

- Difficulty date: January 12, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N844SY
- Make and model: Boeing 737-8K5
- Aircraft serial: 37240
- Aircraft time: 30,783 hours, 10,412 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT W/O 80125 NRC00012: - - INITIAL INSPECTION: RUSTED HOOK ASSEMBLY OF LEFT AND RIGHT EMERGENCY EXIT HATCH ESCAPE STRAPS. - - RESOLUTION: (IN PROGRESS)
